# SDR AALA202506263083

- Difficulty date: June 25, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737823
- Aircraft serial: 40580
- Aircraft time: 44,276 hours, 18,792 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FUSELAGE LOWER SKIN ADJACENT TO AFT LAVATORY SERVICE PANEL FROM BS 847 TO BS 867, FROM S23L TO S25L. REPARED SKIN PER EA 365547.
